On Some Inequalities in Normed Algebras

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2008) On Some Inequalities in Normed Algebras. Journal of Inequalities in Pure and Applied Mathematics, 9 (1). pp. 1-19. ISSN 1443-5756

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3635
Official URL http://www.emis.de/journals/JIPAM/images/324_07_JI...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15143. normed algebras, unital algebras, generalised triangle inequality.
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login